Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Allergic reaction to vagisil medicated wipes. Prescribed with dipropionate and clotrimazole for yeast infection. Chances of allergy?

Hello,
I had a terrible reaction to vagisil medicated wipes last week. After being diagnosed with a yeast infection today, I have been prescribed clotrimazole and betamethasone Dipropiaonte Cream and Terconzxole Cream. Do either of these have ingredients similar to those in vagisil? I certainly don't want to make a bad situation - worse.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
NO THESE ARE USECD TO TREAT ALLERGIES
AND THESE DONOT CAUSE ALLERGYOU ARE ALLERGIC TO YEAS SO CAN HAVE WITH YEAST IN FOOD TO GET CURE ELIMINATE YEAST DIET COMPLETELY FROM YOUR FOOD AND OTHER APPLICATIO MATERIALS YOU CAN START ANTIALLERGIC ALLEGRA 120 MG OD FOR SOME WEEK ALOMG WITH OTHER MEDICINES YOU ARE PRESCRIBED
CAN ADD ANTIFUNGAL FORCAN 150 MG ONCE A WK FOR 4 WK
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor